# SDR GLBA20110603F

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 30,912 hours, 37,931 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, MX FOUND A GOUGE IN THE RT OTBD KEEL BY A CLAMP ON THE RETRACT/EXTEND LINE FOR THE LT MLG ACTUATOR.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-57-006.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
